# SDR SIMA20160621005

- Difficulty date: June 21, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 28,464 hours, 24,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL CORRODED AROUND FASTENER ART FR 66.   PERFORMED PERMANENT REPAIR ON CARGO DOOR SILL IAW SRM 53-31-15 ITEM #
